MathSciNet Relay Station
MathSciNet bibliographic data
MR2117363 33C10 (33C20 65D20)
Brychkov, Yu. A.; Geddes, K. O. On the derivatives of the Bessel and Struve functions with respect to the order. Integral Transforms Spec. Funct. 16 (2005), no. 3, 187–198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement